# SDR IPXA2022071984339

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Angle
- Part number: A5361235620100
- Part serial: NSN
- Condition: Cracked
- Location: E/E Comp. Fr10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGE/E FR 10 HAS A CRACKED ANGLE SUPPORT FITTING.REMOVED AND REPLACED IAW SRM 51-40-21
